I have successfully been on Avapro for many yrs. Only the generic version (irbesartan) is available now. Has anyone had adverse effects using the generic? I am so frightened using generics.
I like you have been taking avapro for many years. Lately it seems very difficult to get this so they keep giving me irbesarten the generic form. Although they say it is the same I get terrible side effects from it. It does not control my blood pressure as well, I get chest pains, nausea, heartburn, muscle aches and pains, excessive urination, always feel tired and weak, and just a general feeling of not being well. I hate this and need to talk with cardiologist and pharmaceutical companies as to what happened to avapro. could it be that the pharmacys are not making enough money on this medication. I called the manufacturer and was told they ran out of it. How does a manufacturer run out of a product they make? Seems strange to me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2010 • 1 answer
Posted 27 May 2012 • 2 answers
Posted 15 Feb 2013 • 1 answer
Posted 23 Jun 2013 • 1 answer
If my doctor ordered avapro75mg,and the pharmacist gave me irbesartan 75mg should I take it knowing?
Posted 15 Aug 2013 • 2 answers